MathSciNet Relay Station
MathSciNet bibliographic data
MR730520 33A40 (34C10)
Laforgia, Andrea; Muldoon, Martin E. Monotonicity and concavity properties of zeros of Bessel functions. J. Math. Anal. Appl. 98 (1984), no. 2, 470–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement